Journal article icon

Journal article

On Priestley spaces of lattice-ordered algebraic structures

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1023/A:1006224930256

Authors


Martinez, NG More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS
Volume:
15
Issue:
4
Pages:
297-323
Publication date:
1998
DOI:
ISSN:
0167-8094
URN:
uuid:154c64e3-14cf-4c92-a28b-eb2141ff220e
Source identifiers:
1922
Local pid:
pubs:1922

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP